# SDR HALA2018090800418

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 94,679 hours, 36,439 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Rudder Ratio
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RUDDER RATIO EICAS IN FLIGHT.  AIR TURNBACK,  TROUBLESHOT TO A BROKEN WIRE W1261-304R-22.   REMOVED THE WIRE & CAPPED. INSTALLED THE SPARE WIRE. OPS CHECKED THE RUDDER RATIO, AND YAW DAMP SYSTEM,  ALL OPS NORMAL,  OK FOR SERVICE IAW AMM 27-21-13.
